# SDR JJBA20171108008

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 31,663 hours, 19,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE CABIN DOOR INOPERATIVE.   REPLACED THE LAMPS. OPS CHECKED CHECKED GOOD.
